Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Division is "Mathematics" and Year is 2024

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | D | E | F | G | H | K | L | M | S | T
Number of items: 18.

A

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Corsten, Jan, Davies, Ewan, Jenssen, Matthew, Morris, Patrick, Roberts, Barnaby and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2024) A robust Corrádi–Hajnal theorem. Random Structures & Algorithms. ISSN 1042-9832

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Hàn, Hiệp, Kohayakawa, Yoshiharu and Person, Yury (2024) Blow-up lemmas for sparse graphs. Discrete Analysis. ISSN 2397-3129 (In Press)

Allen, Peter ORCID: 0000-0001-6555-3501, Mergoni Cecchelli, Domenico, Roberts, Barnaby and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2024) The Ramsey numbers of squares of paths and cycles. Electronic Journal of Combinatorics. ISSN 1077-8926 (In Press)

Allen, Peter ORCID: 0000-0001-6555-3501, Parczyk, Olaf and Pfenninger, Vincent (2024) Resilience for tight Hamiltonicity. Combinatorial Theory. ISSN 2766-1334 (In Press)

B

Batu, Tugkan ORCID: 0000-0003-3914-4645, Trehan, Amitabh and Trehan, Chhaya ORCID: 0000-0002-3249-3212 (2024) All you need are random walks: fast and simple distributed conductance testing. In: 31st International Colloquium On Structural Information and Communication Complexity, 2024-05-27 - 2024-05-29, Vietri sul Mare, Salerno, Italy.

Bingham, N. H. and Ostaszewski, Adam (2024) Parthasarathy, shift-compactness and infinite combinatorics. Indian Journal of Pure and Applied Mathematics. ISSN 0019-5588 (In Press)

Böttcher, Julia ORCID: 0000-0002-4104-3635, Parczyk, Olaf, Sgueglia, Amedeo and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2024) The square of a Hamilton cycle in randomly in perturbed graphs. Random Structures and Algorithms. ISSN 1042-9832 (In Press)

D

Dadush, Daniel, Koh, Zhuan Khye, Natura, Bento, Olver, Neil ORCID: 0000-0001-8897-5459 and Végh, László A. ORCID: 0000-0003-1152-200X (2024) A strongly polynomial algorithm for linear programs with at most two nonzero entries per row or column. In: Proceedings of the 56th Annual ACM Symposium on Theory of Computing (STOC ’24), June 24–28. ACM Press, New York, NY, USA. (In Press)

E

Espuny Díaz, Alberto, Janzer, Barnabás, Kronenberg, Gal and Lada, Joanna (2024) Long running times for hypergraph bootstrap percolation. European Journal of Combinatorics, 115. ISSN 0195-6698

F

Fujishige, Satoru, Kitahara, Tomonari and Végh, László A. ORCID: 0000-0003-1152-200X (2024) An update-and-stabilize framework for the minimum-norm-point problem. Mathematical Programming. ISSN 0025-5610 (In Press)

G

Gapeev, Pavel V. and Jeanblanc, Monique (2024) On the construction of conditional probability densities in the Brownian and compound Poisson filtrations. ESAIM: Probability and Statistics, 28. 62 - 74. ISSN 1292-8100

H

Hüser, Anne-Caroline, Lepore, Caterina and Veraart, Luitgard A. M. ORCID: 0000-0003-1183-2227 (2024) How does the repo market behave under stress? Evidence from the COVID-19 crisis. Journal of Financial Stability, 70. ISSN 1572-3089

K

Khakbaz, Amir, Alfares, Hesham K., Amirteimoori, Arash and Tirkolaee, Erfan Babaee (2024) A novel cross-docking EOQ-based model to optimize a multi-item multi-supplier multi-retailer inventory management system. Annals of Operations Research. ISSN 0254-5330

L

Larsson, Martin and Ruf, Johannes ORCID: 0000-0003-3616-2194 (2024) Martin Larsson and Johannes Ruf’s contribution to the Discussion of ‘Estimating means of bounded random variables by betting’ by Waudby-Smith and Ramdas. Journal of the Royal Statistical Society. Series B: Statistical Methodology, 86 (1). 39 - 40. ISSN 1369-7412

Lewis-Pye, Andrew and Abraham, Ittai (2024) Fever: optimal responsive view synchronisation. In: Bessani, Alysson, Défago, Xavier, Nakamura, Junya, Wada, Koichi and Yamauchi, Yukiko, (eds.) Proceedings of the 27th International Conference on Principles of Distributed Systems (OPODIS 2023). Leibniz International Proceedings in Informatics (LIPIcs). ACM Press. ISBN 9783959773089

M

Mortini, Raymond, Pflug, Peter and Sasane, Amol (2024) Polynomial Cauchy functional equations: a report. Elemente der Mathematik. ISSN 1420-8962 (In Press)

S

Sasane, Amol (2024) Ideals in the convolution algebra of periodic distributions. Journal of Fourier Analysis and Applications, 30 (2). ISSN 1069-5869

T

Tzameret, Iddo and Zhang, Lu-Ming (2024) Stretching demi-bits and nondeterministic-secure pseudorandomness. In: Guruswami, Venkatesan, (ed.) 15th Innovations in Theoretical Computer Science Conference, ITCS 2024. Leibniz International Proceedings in Informatics, LIPIcs. Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing. ISBN 9783959773096

This list was generated on Mon Apr 15 07:24:39 2024 BST.